null

Nurofen Zavance Fast Pain Relief Tablets 256mg Ibuprofen 48 pack


(No reviews yet) Write a Review
$15.29

or make 4 interest-free payments of $3.82 AUD fortnightly with Afterpay More info

Pharmacy medicine. This item may require a short phone consultation with the Pharmacist before it is shipped. Find out more
Pharmacist only medicine. This item will not be shipped until our Pharmacist has conducted a phone consultation. Find out more
This medicine requires a prescription. This item can not be shipped until a valid Australian prescription is received and processed by our Pharmacist. Find out more

Out of stock

Out of stock

General Product Description

Nurofen Zavance Liquid Capsules provide FAST effective relief from mild to moderate pains. Nurofen Zavance is quickly absorbed into the bloodstream, so gets to the source of pain fast.

Nurofen Zavance is absorbed up to 2X faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with: headache, migraine headache, tension headache, muscular pain, period pain, dental pain, sinus pain, back pain, arthritic pain, Reduces fever.

 

Key Features

  • Absorbed twice as fast as standard Nurofen
  • Fast acting pain relief
  • Adults and children from 7 years
  • Free from gluten, wheat, or lactose

 

Directions

Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4‒6 hours as necessary (maximum 6 tablets in 24 hours). Take with water.
Children 7‒12 years: 1 tablet every 6‒8 hours as necessary (maximum 4 tablets in 24 hours). Take with water.
Do not give Nurofen Zavance Tablets to children under 7 years of age.

 

Warnings/Caution

Always read the label and use only as directed. Incorrect use could be harmful

BEFORE USE, Seek medical advice if:

  • You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You take medication regularly or are 65 years or over.

DO NOT TAKE;

  • If the blister foil is broken on first opening.
  • If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
  • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • If you have an allergic reaction, stop taking and see your doctor immediately.
  • During pregnancy, except on your doctor’s advice.

Do not use for more than 3 days at a time, except with your doctor’s advice.Do not exceed the recommended dose. Excessive use can be harmful

 

Ingredients

Each tablet contains Ibuprofen sodium dihydrate 256mg (equiv. ibuprofen 200mg)  Contains sucrose. Contains no preservatives.

SKU:
30748